# SDR QXEA2025072400279

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N663QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000961
- Aircraft time: 3,463 hours, 2,996 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101638
- Part serial: 3809
- Condition: Faulted
- Location: Zone 100
- Part time: 3,462 hours, 2,995 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2349. AFTER CHECKING THE SAFETY AND POWER UP CHECKLIST REMOTE CB TRIP "FAN 1 EBAY MID". ALONG WITH ELECTRICAL SMELL. REMOVED FROM SERVICE. REMOVED AND REPLACED MID EBAY #1 AVIONICS COOLING FAN IAW AMM TASK 21-26-400-801-A. OPS TEST GOOD. FAN 1 EBAY MID MESSAGE DID NOT DISPLAY FAN REMOVED IAW AMM TASK 21-26-04-000-801-A. C/B RESET IAW GPM 9.2.2
